[5] ZHOU J.Infinite Families of Double Loop Networks with Non-Unit Steps [J].Acta Mathematicae Applicatae Sinnica,2008,31(1):8-16.
[6] CHEN X,CHEN B,MENG J,et al.The Construction of Infinite Families of Any k-Tight Optimal and Singular k-Tight Optimal Double Loop Networks [J].Science in China:Series A,2007,37(6):673-680.
[7] XU J.Designing of Optimal Double Loop Networks [J].Science in China:Series E,1999,E-42(5):462-469.
[8] ZHOU J.k-Tight Double Loop Networks and Their Infinite Families [J].Acta Mathematica Sinica,2005,48(6):1 213-1 220.